A Family of Fibonacci-like Sequences

Share/Save/Bookmark

Asveld, Peter R.J. (1987) A Family of Fibonacci-like Sequences. The Fibonacci Quarterly, 25 (1). pp. 81-83. ISSN 0015-0517

open access
[img]
Preview
PDF
11kB
Abstract:We consider the recurrence relation $G_n = G_{n-1} + G_{n-2} +
\sum_{j=0}^k \alpha_j n^j$, where $G_0 = G_1 = 1$, and we express $G_n$ in terms of the Fibonacci numbers $F_n$ and $F_{n-1}$, and in the parameters $\alpha_1,\ldots,\alpha_k$.
Item Type:Article
Copyright:© 1987 Fibonacci Association
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/65998
Official URL:http://www.mathstat.dal.ca/FQ/Scanned/25-1/asveld.pdf
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page